# SDR 00FDEA00261

- Difficulty date: April 17, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N497FE
- Make and model: Boeing 727232
- Aircraft serial: 20866
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Stringer
- Part number: BAC1518344
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER STR 9 RT IS CRACKED WHERE IT ATTACHES TO RIB NR 7.  *S/D*  REMOVED AND REPLACED NEW STRINGER PER FEDEX SRM 55-30-04 PG 5.
